# SDR FDEA202410181542

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 38,530 hours, 21,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53810087204
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - SEAT TRACK -Y1456 FR53-FR54 INNER SURFACE WORN REPAIRED THE WORN SEAT TRACK AT MAIN DECK CARGO COMPARTMENT -Y1456 BETWEEN FR53   AND FR54 PER A300-600F SRM 53-10-16-201 FIG.201. THIS IS CATEGORY A REPAIR. MAJOR REPAIR   IAW FEDEX GMM6-2-100.
